MathSciNet Relay Station
MathSciNet bibliographic data
MR2262368 (2007g:20037) 20F28
Olivieri, Aurora; del Río, Á.; Simón, Juan Jacobo The group of automorphisms of the rational group algebra of a finite metacyclic group. Comm. Algebra 34 (2006), no. 10, 3543–3567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement